MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SOFT SPLASH SHIELD W/ SHOWERHEAD TIP; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. SOFT SPLASH SHIELD W/ SHOWERHEAD TIP; LAVAGE, JET
Catalog Number 0067730
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was reported as available for evaluation; however, has not been returned to date.Based on the available information and without a sample to evaluate, we are unable to determine what may have caused the tip to have detached during the case.A review of the manufacturing records was performed and found that the lot was manufactured to specification.If additional event and/or evaluation information is obtained, this report will be updated.
 
Event or Problem Description
It was reported by the user facility that the inner purple tip on the simpulse solo splashshield tip allegedly detached intra-operatively.Additional information was requested.There was no patient injury or complication reported.
 
Additional Manufacturer Narrative
The subject product was returned for evaluation.There was a piece of the irrigation connector tube securely bonded into the showerhead tip body.The irrigation connector tube had fractured just below the bonded joint.No material from the irrigation tube or showerhead tip was found to be missing.The component fractured due to the forces applied to the device during use.A review of the manufacturing records was performed and found that the lot was manufactured to specification.
 
Event or Problem Description

Brand Name
SOFT SPLASH SHIELD W/ SHOWERHEAD TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8380138
Report Number1213643-2019-01210
Device Sequence Number16865762
Product Code FQH
UDI-Device Identifier00801741010323
UDI-Public(01)00801741010323
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number0067730
Device Lot NumberJUBYF578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1